Path:  Home   >  All publications
 
Publications
 
Title
Authors
Publication Year
Scientific Areas
Type
 
Publications
TEYMURAZYAN, Rafayel, URBANO, José Miguel, (2017). A free boundary optimization problem for the ∞-Laplacian. Journal of Differential Equations. Vol. 263. 2, pp. 1140-1159. Export
ARAÚJO, Damião J., MAIA, Anderson F., URBANO, José Miguel, (2017). Sharp regularity for the inhomogeneous porous medium equation. DMUC 17-31 Preprint. Export
CALDEIRA, Cristina, QUEIRÓ, João Filipe, (2017). Sums of orbits of integral matrices. DMUC 17-32 Preprint. Export
TENREIRO, Carlos, (2017). A new class of boundary kernels for distribution function estimation. DMUC 17-30 Preprint. Export
ARROUDJ, Hassina, ARAB, Idir, DAHMANI, Abdelnasser, (2017). Strongly mixed random errors in Mann's iteration algorithm for a contractive real function. DMUC 17-29 Preprint. Export
CRAINIC, Marius, MESTRE, João Nuno, (2017). Orbispaces as smooth stratified spaces. DMUC 17-28 Preprint. Export
BRANQUINHO, Amílcar, GARCÍA-ARDILA, J. C., MARCELLÁN, Francisco, (2017). Ratio asymptotic for bi-orthogonal matrix polynomials with unbounded recurrence coefficients. DMUC 17-27 Preprint. Export
CASTILLO, Kenier, (2017). On monotonicity of zeros of paraorthogonal polynomials on the unit circle. DMUC 17-25 Preprint. Export
CASTILLO, Kenier, COSTA, Marisa S., RAFAELI, Fernando R., (2017). On zeros of polynomials in best L^p-approximation and inserting mass points. DMUC 17-26 Preprint. Export
JACQMIN, Pierre-Alain, RODELO, Diana, (2017). Stability properties characterising n-permutable categories. DMUC 17-24 Preprint. Export
Number of registers: 2,709<< previous 1,2,3,4,5,6,7,8 next >>
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support